The completeness of a system of unreliable elements realizing the functions of an algebra of logic
Doklady Akademii Nauk, Tome 144 (1962) no. 5, pp. 1007-1010
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_144_5_a16,
author = {A. A. Muchnik and S. G. Gindikin},
title = {The completeness of a system of unreliable elements realizing the functions of an algebra of logic},
journal = {Doklady Akademii Nauk},
pages = {1007--1010},
year = {1962},
volume = {144},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_144_5_a16/}
}
TY - JOUR AU - A. A. Muchnik AU - S. G. Gindikin TI - The completeness of a system of unreliable elements realizing the functions of an algebra of logic JO - Doklady Akademii Nauk PY - 1962 SP - 1007 EP - 1010 VL - 144 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1962_144_5_a16/ LA - ru ID - DAN_1962_144_5_a16 ER -
A. A. Muchnik; S. G. Gindikin. The completeness of a system of unreliable elements realizing the functions of an algebra of logic. Doklady Akademii Nauk, Tome 144 (1962) no. 5, pp. 1007-1010. http://geodesic.mathdoc.fr/item/DAN_1962_144_5_a16/